# SDR HAIHEEA9596

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Low Power
- Location: Power Section
- Part time: 15,583 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LOW POWER AND TORQUE OSCILLATIONS.
